# SDR AWXA200700245

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,568 hours, 243,183 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 5987
- Condition: Arced
- Location: Cockpit
- Part time: 5,870 hours, 1,806 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 432: PHX - OGG - ATB - PRIOR TO REACHING THE COAST, THE CREW NOTICED AN ELECTRICAL SMELL IN THE FLIGHT STATION.  THE CREW SHUT DOWN THE LEFT PACK AND THE SMELL WENT AWAY.  BASED ON THE REQUIREMENTS TO HAVE BOTH PACKS OPERATING FOR ETOPS OPERATION, THE CREW RETURNED TO PHX.  NO EMERGENCY DECLARED.  THE LANDING WAS UNEVENTFUL.  MX NOTICED THE CAPTAINS WINDSHIELD SHOWED SIGNS OF ARCHING,  MX REMOVED AND REPLACED THE CAPTAINS WINDSHIELD, OPS/LEAK CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
